# SDR 2008UALA04284

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 52,189 hours, 30,911 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR MOUNTED STRIP LIGHTING ROWS 15-21 INOP.  FOUND POWER FEEDER CABLE TO BE FAUTLTY.  REPLACED POWER DISTRIBUTION STRIP AND ALL OPS NORMAL.  ACFT OK FOR SERVICE.
